MathSciNet Relay Station
MathSciNet bibliographic data
MR1927956 (2004a:17022) 17B37 (05E05 05E10 20C30 20C33)
Leclerc, Bernard; Miyachi, Hyohe Some closed formulas for canonical bases of Fock spaces. Represent. Theory 6 (2002), 290–312 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement